My research interests

are nonsmooth. I am fascinated by connections between analytic concepts – such as Sobolev spaces, metric currents and second order calculus for spaces with lower Ricci curvature bounds (RCD spaces) – and topological and geometric ones, for example homology or cohomology groups, isoperimetric inequalities and so on. My current research emphasis roughly divides into

  • homology and metric currents;
  • existence and regularity of energy minima in homotopy classes of Sobolev maps;
  • spaces with curvature bounds: Alexandrov and RCD-spaces; their analytic, geometric and topological properties, and also
  • quasiregular and BLD-maps between nonsmooth metric spaces.

Articles and preprints

9. Maximal metric discs and the Sobolev-to-Lipschitz property (2019). Paul Creutz,  Elefterios Soultanis. Preprint available here.

8. Pull-back of metric currents and homological boundedness of BLD-elliptic spaces. Pekka Pankka,  Elefterios Soultanis.  Analysis and Geometry on Metric spaces 7   (2019), no. 1,  212-249. Available here.

7. Metric currents and polylipschitz forms (2019). Pekka Pankka,  Elefterios Soultanis. To appear in Calculus of  Variations and  PDE. Preprint available here.

6. Infinitesimal  hilbertianity of Alexandrov spaces with curvature bounded above (2018). Simone Di Marino, Nicola Gigli, Enrico Pasqualetto, Elefterios Soultanis. Preprint available here.

5. Differential of metric valued Sobolev maps.  Nicola Gigli, Enrico Pasqualetto, Elefterios Soultanis. Journal of Functional Analysis, vol. 278 (2020), no. 6, article 108403 . Preprint available here.

4. Path and quasihomotopy for Sobolev maps between manifolds (2017), Elefterios Soultanis.  Preprint available here.

3. Existence of p-energy minimizers in homotopy classes and lifts of Newtonian maps,  Elefterios Soultanis, Journal d’Analyse Mathematique 137 (2019), no. 2, 469 – 505.  Preprint available here.

2.  Homotopy classes of Newtonian spaces, Elefterios Soultanis, Rev. Mat. Iberoamecana 33 (2017), no. 3, 951 – 994.  Preprint available here.

1. Distortion of quasiconformal maps in terms of the quasihyperbolic metric, Elefterios Soultanis, Marshall Williams, J. Math. Anal. Appl. 402 (2013), no. 2, 626 – 634.